# SDR SWAA2022012036924

- Difficulty date: April 11, 2017
- Submitted: January 21, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 55,485 hours, 32,415 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL DELAMINATION ACCESS PANEL #193D ON WING TO BODY FAIRING ON LOWER FUSELAGE / REPAIRED ACCESS PANEL #193D ON WING TO BODY FAIRING LOWER FUSELAGE IAW B737-700 SRM 51-70-05-2R-2 REPAIR 2
